Cite This Item

Copy Citation

MLA
Gushee, Lawrence. Journal of Music Theory, vol. 14, no. 1, 1970, pp. 127–132., www.jstor.org/stable/843039. Accessed 6 Aug. 2020.
APA
Gushee, L. (1970). Journal of Music Theory, 14(1), 127-132. doi:10.2307/843039
CHICAGO
Gushee, Lawrence. Journal of Music Theory 14, no. 1 (1970): 127-32. Accessed August 6, 2020. doi:10.2307/843039.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.